MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS RESURFACING HEAD; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS RESURFACING HEAD; SHOULDER JOINT METAL PROSTHESIS
Model Number 43X16 MM TITANIUM+HA COATING
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to wear-glenoid, 6 years post-operative.Patient id : (b)(6)".

Brand Name
AEQUALIS RESURFACING HEAD
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7276396
Report Number3000931034-2018-00015
Device Sequence Number14028701
Product Code KWS
UDI-Device Identifier03700386926945
UDI-Public03700386926945
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K062661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number43X16 MM TITANIUM+HA COATING
Device Catalogue NumberDWD804
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient Weight77